Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had UTI and on bactrum. Had asthma attack. Have cold. Taking inhalers and cough drops

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
Last week I had an UTI and am on bactrum. I came down either with an asthma attack 2 days ago or I have a cold. How can I tell? I'm taking two inhalers and cough drops.
Posted Sun, 3 Nov 2013 in Asthma and Allergy
Answered by Dr. Indu Kumar 1 hour later
Brief Answer:
You are taking right medicines.

Detailed Answer:
Thanks for writing to XXXXXXX

You are taking right medicines and you should continue all these as directed to you by your physician.
You didn't write about present condition of UTI.
For asthma also,you didn't mentioned about drugs you are taking.
Now a days,inhalers are the best therapy for asthma,as side effects are much less as compared to oral preparations.You should also avoid those things which aggravates your respiratory problems.
Various bony problems you are suffering from are age related and you should not be much worried about these.These can be managed by physiotherapy.
You should take vitamin and calcium supplements regularly.
You should also take care of your heart.

Hope i have answered your query.
Get well soon.
Further queries are most welcome.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor